I am wondering how long i have to wait to start taking percocets again after i have been on suboxone 8 mg a day for about two and a half years straight now? Im trying to get off the subs so i got percocets because i know i am going to go through withdrawal from subs so i will even myself out by taking perks and then take subs for three days and then stop everything all together. So does anyone know how long i will have to wait
20 Feb 2010
You got on subs to get off percs, you stayed on subs too long, so now you're going back on percs to get off the subs? That doesn't even make any sense. You can taper off the subs properly and you'll be clean in 8 weeks. All you have to do is reduce your dose by 25% every four days down to .5mg and then do a process of skipping days which I can explain at that time. What you're trying to do seems the easy way but you'll end up getting strung out on the percs again and the cycle will just start over again. Not judging you, I will help you but only doing it the right way as I've descibed. I've been doing this a long time and I know what I'm doing here.
31 Oct 2010
The right way to do it is to taper the dose down on either but I know that most people get impatient. The brain's system of signal sending and signal receiving gets mess up and has to come back online before you won't go thru withdrawal. If you will be patient and taper your dose down on the suboxone, you won't have withdrawal. I was on subs for 2 1/2 years, slowly tapering the last year, am sub free for 6 days now and I have no withdrawal. If you can let me know what dose you are on, I will try to help you taper off. Walking or other lite regular exercise is the key to rebooting that damaged part of the brain.
21 Nov 2011
I notice you said over 2 years you've been on Subs, so I think you need to follow the half life rule, some don't, but I think you should ... OR anyone with this similar issue ... The Half Life of Suboxone/Bupenorphine is 36 Hours ... Half Lives are the time it takes for half (1/2) of a substance to essentially die or Metabolize in Micro terms ... you can say it however, but 36 hours for half ... SO, 8MGs a Day ... Day One 8MGs - If no more is taken, then essentially after 36 Hours HALF OF THE 8MGs will Metabolize and leave. So about 4MG still in system ... After 72 Hours in total 2x36 (Two Half Lives), you would be at 2MGs in your system .. Again 36 Hours, and 1 MG remains (3 Half Lives) ... at the 6th Day, or 36x4=144 HRS, .5 remains, and so on ... For a 2+ Year Person you would feel things probably within a Day if you take a higher dosage ...
but after about 1 Week, even if you took 24 MGs Daily (24,12,6,3,1.5,0.75) You should be able to feel the Percocet well by that time ... This also does depend on your waste as well .. because you have to dispose of the Metabolized Waste ... Urine Carries 40%/Fecal 60% from my readings ... At 2 weeks, there should be NO ISSUES ... But after the inital 36 Hours, the Oxycodone in Percocet will work, and it will kill your cravings in a large enough dosage... Also note, you can take the Percs 6 Hours after your last dosage and even get some results, but they will be results that are truly meant by the drug, it may work a bit on pain, but your Opiate Receptors will not give off that Euphoric Feeling if you are wanting that ... Finally, If you take Oxycodone in a form such as Oxycontin or Roxycontin, or any that lacks Tylenol, try a single Tylenol ... IT IS AMAZING HOW ONE TYLENOL (Acetametophine) THINS YOUR BLOOD ... Making Medications work better ... Not a great idea after a day or two, but not bad at first to try and force the Oxycodone back into your system ... SOMETIMES MEDICATONS LIKE CLONIDINE Catapress (Spelling?) for Blood Pressure. Almost any doctor who knows you are coming off one Opiod for another might suggest this because Sub is very strong, and you may have Heavy Heart Beats, and that helps a lot ... A LOT ... if you're lucky, you can get some Anti Anxiety Meds, but only small amounts because you shouldn't wanna get addicted to anything else, Clonindine has little to no withdrawl affects ...
So, that's my information, but I AM NOT A MD., Doctor Yes, but not a MD ... DD Divine Studies ... So, please ask a MD if you are concerned in any way ... If you are uncomfy telling your doctor (which is bad, be honest with your doctors, its better overall.) then ask another doctor for general advice ... But seek some advise from an MD or a Nurse that deals with Psycotropic Drugs, and are familiar with General Narcotic Dependence or Opiod Withdrawls specifically ... They typically can help you with basic info ...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... hydrocodone and feel anything..i have been on suboxone now for 8 months at first it was ok but now im pretty miserable,and the way i want to deal ...
3 answers • 30 Jun 2010
... open tired) i feel dopy like things that go on around me feel like a dream. i am gonna stop them and go back to the low dose percocet (as needed ...
1 answer • 4 Aug 2010
1 answer • 25 Mar 2011
I've been takin perks for over a year 5mg 10mg an 30mg... now iam 6 days clean of perks..it was hell
... from those withdrawls I still have lil leg cramps at nighttime an just started a anxiety meds.. but the subxione doctor called me an said if I ...
2 answers • 16 May 2011